See Alike in...

Alike App

Browser

Ellammk

874d

I’ve been on Effexor/venlafaxine for 2+ years now & lately I’ve been getting unusual feelings of dissociation, zaps (mostly feeling dizzy, my vision feeling slow, delayed, fuzzy) and being really moody, sad/ easily triggered. I’m not sure if my body and mind are relying on the medication now that it’s been so long- what’s it like (in your experiences) changing pills after being on the them for so long? I’m also so scared of the side effects of different pills, I’ve heard they can cause depression/s******l thoughts

Top reply
    • Kcpooh

      874d

      I have been on Effexor for over 10 years and it really works for my depression in a way the SSRIs did not. Are you taking your Effexor exactly as prescribed because here is what I have learned…. This is an effective by highly addictive med. If I miss on dose I start to get flu like symptoms! I learned this the hard way when zi had a stomach bug and could not keep the pills down. Talk to your doctor about this, it is very important to not miss a dose and not go off without doctor help. I was on a high dose and have tried to decrease many times and my mood always takes a deep dive. This is just my story, may be totally different for you. I have no-polar 1.

    • Kcpooh

      874d

      I have been on Effexor for over 10 years and it really works for my depression in a way the SSRIs did not. Are you taking your Effexor exactly as prescribed because here is what I have learned…. This is an effective by highly addictive med. If I miss on dose I start to get flu like symptoms! I learned this the hard way when zi had a stomach bug and could not keep the pills down. Talk to your doctor about this, it is very important to not miss a dose and not go off without doctor help. I was on a high dose and have tried to decrease many times and my mood always takes a deep dive. This is just my story, may be totally different for you. I have no-polar 1.

    • Suds

      874d

      I would talk to your doctor if you can! I think that you may need a higher dosage (or possibly a lower one!) or a change altogether.

    • stinkytown

      874d

      Hey! Thought this might help out a little since Ive had quite the experience with a handful of different types of meds. I started off on lexapro, that totally made things way worst and the process of trying to find new medicine that worked best with me throughout the past four years hasn’t been too great but right now I’m on venlafaxine! If anything it might be that your body is used to the medicine and you may need a different kind to help out more :) Though the process is difficult, it’s better to try to see the other options out there that may help and be more effective!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion